# SDR DALA2022081605530

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 135,280 hours, 19,815 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 175 -ATB/FUME- DUE TO BURNING ODOR IN THE CABIN. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP. R/R MULTIPLE MLG TIRE WHEELS DUE TO BLOWN FUSE PLUGS. R/R TWO RMLG BRAKES. ONE AXLE REQUIRES LANDING GEAR SHOP SUPPORT. R/R LT RECIRC FAN AND FILTER. (8991883)
